MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Lot Number 163711
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Deposits (1809)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, complaint history and investigation of the returned lens) lenstec concludes that there is no evidence to suggest that any aspect of the lens was responsible for this incident.Microscopic examination of the lens indicated that the deposits seen were deemed superficial, did not stain for calcium and did not extend through the matrix of the lens.Moreover, lenstec is unable to determine a definitive conclusion as to the cause, however, the patient suffered from kidney disease.Additionally, lenstec can confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Furthermore, there have never been any confirmed lens-related cases of clouding, discoloration or opacification for our hema lenses.
 
Event or Problem Description
Lenstec received an email stating "lens implanted (b)(6) 2017.Patient has kidney disease but is not on dialysis at this time.Patient presented with fuzzy vision.Yag was performed to correct issue.Yag did not resolve issue.Doctor removed the lens and noted the lens was cloudy looking.".

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9576400
Report Number9613160-2020-00002
Device Sequence Number2490331
Product Code HQL
UDI-Device Identifier00844369029308
UDI-Public00844369029308
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Lot Number163711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1